# SDR SWAA2021061075273

- Difficulty date: May 20, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 20,885 hours, 9,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Bs 768
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN RT ANGLE RETAINER CLIP CORRODED STA 768 / REPLACED RETAINER CLIP PER SRM 51-40-02. PN 146A8125-39PN OFF/ON; 146A8125-39 SN OFF/ON: N/A
